On the singularities of harmonic maps from a domain in R 3 into S 2
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1986-1987), Talk no. 12, 15 p.
@article{SEDP_1986-1987____A11_0,
     author = {Coron, J. M.},
     title = {On the singularities of harmonic maps from a domain in $R^3$ into $S^2$},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:12},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1986-1987},
     zbl = {0638.58006},
     mrnumber = {920030},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1986-1987____A11_0/}
}
TY  - JOUR
AU  - Coron, J. M.
TI  - On the singularities of harmonic maps from a domain in $R^3$ into $S^2$
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:12
PY  - 1986-1987
DA  - 1986-1987///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1986-1987____A11_0/
UR  - https://zbmath.org/?q=an%3A0638.58006
UR  - https://www.ams.org/mathscinet-getitem?mr=920030
LA  - en
ID  - SEDP_1986-1987____A11_0
ER  - 
%0 Journal Article
%A Coron, J. M.
%T On the singularities of harmonic maps from a domain in $R^3$ into $S^2$
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:12
%D 1986-1987
%I Ecole Polytechnique, Centre de Mathématiques
%G en
%F SEDP_1986-1987____A11_0
Coron, J. M. On the singularities of harmonic maps from a domain in $R^3$ into $S^2$. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1986-1987), Talk no. 12, 15 p. http://www.numdam.org/item/SEDP_1986-1987____A11_0/

[1] A. Baldes, Stability and uniqueness properties of the equator map from a ball into an ellipsoid, Math. Z. 185, (1984), 505 - 516. | MR | Zbl

[2] F. Bethuel - X. Zheng, Sur la densité des fonctions régulières entre deux variétés dans des espaces de Sobolev, C. R. Acad Sci. Paris t. 303, I, (1986), 447 - 449, and Density of smooth functions between two manifolds in Sobolev spaces, to appear. | MR | Zbl

[3] G. Birkhoff, Très observaciones sobre el algebra lineal, Univ. Nac. Tucuman Revista A. 5, (1946), 147 -151. Math. Rev. 8 -561, (1947). | MR | Zbl

[4] H. Brézis - J.M. Coron - E.H. Lieb, Harmonie maps with defects, Comm. Math. Phys, 107, (1986), 649 - 705. | MR | Zbl

[5] R. Cohen - R. Hardt - D. Kinderlehrer - S.Y. Lin - M. Luskin, Minimum energy configurations for liquid crystals: computational results, Proceeding I.M.A. Workshop on the Theory and Applications of Liquid Crystals, to appear. | MR

[6] M. Giaquinta - E. Giusti, The singular set of the minima of certain quadratic functionals, Ann. Sc. Norm. Sup. Pisa, ser. IV, 11 (1984), 45 -55. | Numdam | MR | Zbl

[7] R. Gulliver - B. White, The rate of convergence of a harmonic map at a singular point, to appear. | MR | Zbl

[8] Y.O. Hamidoune - M. Las Vergnas, Local edge-connectivity in regular bipartite graphs, to appear. | MR | Zbl

[9] R. Hardt- D. Kinderlehrer - F.H. Lin, in preparation

[10] J. Jost - M. Meier, Boundary regularity for minima of certain quadratic functionals, Math. Ann. 262, (1983), 549-561 | MR | Zbl

[11] L.V. Kantorovich, on the transfer of masses, Dokl. Akad. Nauk SSSR 37, (1942), 227 -229.

[12] L. Lemaire, Applications harmoniques de surfaces riemanniennes, J. Diff. Geom. 13, (1978), 51 -78. | MR | Zbl

[13] R. Schoen - K. Uhlenbeck, A regularity theory for harmonic maps, J. Diff. Geom. 17, (1982), 307 -335. | MR | Zbl

[14] R. Schoen - K. Uhlenbeck, Boundary regularity and the Dirichlet problem for harmonic maps, J. Diff. Geom. 18, (1983), 253 - 268. | MR | Zbl

[15] L. Simon, Asymptotics for a class of non-linear evolution equations, with applications to geometric problems, Annals of Math. 118, (1983), 525 - 571. | MR | Zbl